International Journal of Statistics and Applied Mathematics
2018, Vol. 3, Issue 5, Part B
On two multiple integral formulas involving humbert functions of two variables and
Ahmed Ali Atash and Hussein Saleh BellehajAbstract:
The purpose of this paper is to apply the generalized Kummer’s summation theorem due to Lavoie et al
to establish two general multiple integrals involving Humbert hypergeometric functions of two variables
. Some interesting applications of our main results are also presented.
MSC: 33C05, 33C65, 33C7Pages: 149-155 | Views: 818 | Downloads: 11Download Full Article: Click Here
How to cite this article:
Ahmed Ali Atash, Hussein Saleh Bellehaj. On two multiple integral formulas involving humbert functions of two variables and. Int J Stat Appl Math 2018;3(5):149-155.